LOPERAMID PUREN akut 2 mg Hartkapseln 10 St Hartkapseln

- Anbieter:
- PUREN Pharma GmbH & Co. KG
- Einheit:
- 10 St Hartkapseln
- PZN:
- 17203492
- AVP:
- 2,96€²
- Ihr Preis:
- 2,81€¹
- Sie sparen:
- 0,15 € (5%)
Sie sparen -5%
- Verfügbarkeit:
- Derzeit leider nicht lieferbar
Derzeit leider nicht lieferbar
- Wirkstoff
- Loperamid